Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus

IMPACT FACTOR 2017: 1.414

CiteScore 2018: 1.15

SCImago Journal Rank (SJR) 2018: 0.370
Source Normalized Impact per Paper (SNIP) 2018: 0.431

See all formats and pricing
More options …
Volume 60, Issue 10


Bäcklund Transformations for Fifth-order Painlevé Equations

Ayman Hashem Sakka
Published Online: 2014-06-02 | DOI: https://doi.org/10.1515/zna-2005-1002

In this article we study Bäcklund transformations of the fifth-order Painlevé equations Fif-I, Fif-II, Fif-III and Fif-IV. We derive Bäcklund transformations between these equations and new fifth-order Painlevé equations. The method of derivation is based on the idea of seeking transformations that preserve the Painlevé property. Moreover we give first integrals for the new equations. - MSC2000 classification scheme numbers: 34M55, 35Q51, 37K35

Keyword : Bäcklund Transformations

About the article

Received: 2005-05-25

Published Online: 2014-06-02

Published in Print: 2005-10-01

Citation Information: Zeitschrift für Naturforschung A, Volume 60, Issue 10, Pages 681–686, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.1515/zna-2005-1002.

Export Citation

© 1946 – 2014: Verlag der Zeitschrift für Naturforschung. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

David Bermudez, David J Fernández C, and Javier Negro
Journal of Physics A: Mathematical and Theoretical, 2016, Volume 49, Number 33, Page 335203

Comments (0)

Please log in or register to comment.
Log in